Archived

This topic is now archived and is closed to further replies.

y0Trey

Day 37 On Accutane!

3 posts in this topic

Im 14 years old and im in 8th grade. I've had acne since the start of last school year. It wasnt bad at all, just a couple every now and then. It started to really get bad about 1 month intothis school year and ive tried 3 over the counter treatments and they helped but it was still getting worse. My mom finally took me to the derm and she put me on Acanya(morning) and retina(night). She also gave me some anibiotics. It helped for about a week and then it just stopped working. I went it again and she put me on Accutane right away. I started 37 days ago on 20 mg and the last time i went she put me on 40 mg. the first month wasnt too bad but when i started 40 my lips got really chapped and my face got more red. It is starting to clear up on my chin though, which is good because i know its working. Ice been using Aquaphor(ALOT), some regular cetaphil face wash, and some moisturizer and its been going fine. Please leave some tips or advice! Thanks!

Share this post


Link to post
Share on other sites

Stop taking that Acutane. It will kill you, your organs will fail and you'll die within weeks after liver failure occurs. Just change your diet, avoid all dairy, gluten, citrus and eat a vegan diet. Think happy thoughts (a negative attitude causes acne) and get lots of rrest. Your acne will clear up right away.

Share this post


Link to post
Share on other sites

Gosh how rude are you forever healthy! If you've got nothing nice to say, don't say anything at all. Research the facts.

YoTrey I'm at 37 day now myself - do you have any tips for me from your experience?

Share this post


Link to post
Share on other sites